# SDR UALA2010101103778

- Difficulty date: October 9, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 59,959 hours, 22,158 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS INOP ON O/H BIN BULL NOSE. 1AB, 2CD, 6AB, 11AB, 20DEF, 21ABC, 23DEF, LT OVERWING EXIT. PUSHED CB AND CHARGED BATTERY. OPS CHECK GOOD.
